# SDR CA150811005

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,624 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HOUR INSPECTION, THE UPPER LT TAIL BOOM ATTACH FITTING WAS FOUND CRACKED.
